# SDR RAIA201712150001

- Difficulty date: December 17, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 39,118 hours, 23,315 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200212029
- Condition: Odor
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ACRID BURNING ODOR AFTER THE NR 2 ENGINE WAS STARTED,  HAZE FILLED THE FLIGHT DECK. SMELLED LIKE ELECTRICAL AND RUBBER. R & R THE NR 1 PACK ACM.  OPS CHECKED GOOD.
